Acta Mathematica Hungarica

, Volume 140, Issue 3, pp 203–231

Baire generalized topological spaces, generalized metric spaces and infinite games

  • Ewa Korczak-Kubiak
  • Anna Loranty
  • Ryszard J. Pawlak
Article
  • 257 Downloads

Abstract

Different generalizations of topological Baire spaces to the case of generalized topological spaces are considered and the properties of such spaces are examined. In particular, these considerations are focused on the relationship between Baire generalized topological spaces and semi-continuous real functions and infinite games. The notion of generalized metric spaces corresponding to generalized topological spaces is introduced as an important tool in this discussion.

Key words and phrases

generalized topological space Baire property semi-continuous function generalized metric space set valued function Banach–Mazur game set function game 

Mathematics Subject Classification

54A05 54C30 91A05 91A06 54C60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2013

Authors and Affiliations

  • Ewa Korczak-Kubiak
    • 1
  • Anna Loranty
    • 1
  • Ryszard J. Pawlak
    • 1
  1. 1.Łódź UniversityFaculty of Mathematics and Computer ScienceŁódźPoland

Personalised recommendations